Addiction: Social Community
omg this rollercoaster is driving me nuts
About This Community:

This community is where you can chat with other members about day-to-day issues and topics. This community is not monitored by medical professionals. If you have questions or are in need of support for substance abuse and addiction, please visit our Substance Abuse Addiction Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

omg this rollercoaster is driving me nuts

hi  ya'll,  I posted about a week ago about my husband that has been on loratabs for a year and a half. we went to the dr about a week ago and he put him on a clonodine patch and ultracet for withdrawals. He had 11 days clean at that point. after taking the ultracet for about four days he seems like he's back on the loratabs (his actions, etc.) he says he hasn't taken anything except the ultracets.  did we go four steps forward and five back by taking the ultracets?  i can't not stand this, it's driving me crazy and i cry all the time. i hate those damn pills. someoneplease help me.
Tags: Addiction
Related Discussions
9 Comments Post a Comment
Blank
271792_tn?1334983257
Good Morning!

What type of withdrawals is he still experiencing after 11 days? He should be over the physical w/d's by now.

I do not understand why the doc put him on ultracet. It is an opiate. That is why you are seeing signs that he is back on the lortabs.

You either need to call the doc and speak to him about getting him off the ultracet, or find a new doctor.

By all means, DO NOT stop the ultracet abruptly. Your hubby could experience seizures. He needs to be weaned off of this drug.

The clonodine by itself should be helpful.


Blank
299889_tn?1257342977
I am in recovery, I hit a bumpin the road due to anxiety issues and post tramatic stress.  My opinion is in order to withdraw, it should be over withn 7 to 14 days and if pshyatropic meds are needed (non-narotic) one should see a specialist for this.  A recovery program is really necessary and there are state funded centers unless a person is lucky enough to jumpright in and go to a meeting a day for awhile.  
Blank
221016_tn?1196977061
He is now suffering from the cravings and is missing the high. He is not getting that with the ultrams and that is the reason why he would take the lortabs at this time. I would think he should be off the ultram at this point and on something for anxiety or depression. There are many meds out there that can take the edge off the cravings. He should look into AA/NA for support at this time. You will find that it is steps forward and back. I am praying for you and hope that he will commit himself to recovery. It can be done, although it is very hard fighting the mental aspects of addiction. I can make it through the physical and then I struggle with the mental. Keeping busy is so important to keep his mind off of the narcs. I wish you the best.

Tim
Blank
228686_tn?1211558307
Your doctor is a dumb*ss. But don't feel bad, the mistake is his, not yours. I know it's hard to face having to start over again, but if he could do it once, he can do it again. I went through something similar my first time, it's why you have to really research every medication you put into yourself.
     Big surprise, your doctor gave him a lesser opiate that started off a physical reaction, so now he's taking the loratabs again. Like I said, it isn't his fault. But he should make sure he doesn't let this mistake make him despair.

One comment; the clonidine patch doesn't seem to work as well as the actual pills, I'd consider going with the pills next time.
Blank
228686_tn?1211558307
My mistake, I thought you said he was taking loratab's again, just realized it. Well...still comes to the same thing. :)

You do have to take an accounting of how long it's been since taking the clonidine, and for how long. There are issues of Hypertensive rebound and the like to consider. He MAY be stuck with the ultracet for a few weeks until the clonidine is out of his system. I'm not sure on how that works, though. It's something you'd have to look into.
Blank
199177_tn?1332183097
He is acting like he is back on the lortab cuz he is getting the same high from tram has he did the lortab. Tram is my DOC . He needs to taper off the tram he is going to have withdrawl (withdrawal) from that as well . Who many has he been taking and how many days ? We are here to help all we can.
avis
Blank
199177_tn?1332183097
deb, I read that he has only taken them for four days .If he tapers off now he should not have WD .
Can you find out how many he has been taking a day ? Are you holding on the the pills and giving them to him.
Avis
Blank
295219_tn?1196896287
he went to the dr. on monday at 4:30 and got the script for the ultracets. he is suppose to take 3 three times a day, and i don't adminster them or hold them.  maybe i'm thinking all wrong but i feel like he has to want to quit and i'm trying to trust him to do all that he can to do it.  can u imagine this same dr. that is trying to help him get off the hydros and loratabs gave him a script for 90 of these ultracets with THREE refills.......jeez  I know that he took two yesterday at lunch and stuck two in his pocket as we left to go eat lastnight.  when i mentioned the ultracet being an opiate tonight he said he was gettin tired of hearing all that from me so maybe he has had a change of heart and doesn't really want to get clean after all......like i said it is one hell of a rollercoaster ride and i'm gettin real dizzy with it all.  Savas is right the dr. in my opinion is a dumb***, i was nicer when talkin to my husband, i called him a quack. I really believe it was like TimH2 said he was past the physical symptoms of withdrawal but set back with the mental and that's when the dr.put him on the clonodine patch...which he said didn't do any good...how does he really know it didn't...he wants that high again ....i'm the one that sees what is really working and not working. does that make any sense??  Anyways i am just down and out with all this and tryin to keep on keepin on and I appreciate all of your replys and direction.  You all have my respect and admiration. It's a hell of a narrow road.  
deb
Blank
199177_tn?1332183097
WOW yeah not cool he is getting hooked on them just the same . I am sure this is hell on you too .
If he thinks it was bad coming of the lortab ,tram is worse.Deb you are going to have to deside what you want wether you want to continue on this rollor coaster with him. I will say this if he is willing to quit it would really help if you held on to the pills ,we as addicts are just not strong enough to do it on our own. Feel free if you would like to email me anytime you would like .My email is on my profile and if you make up a profile you can use the email right on this site.
Avis
Blank
295219_tn?1196896287
where do i go to make a profile.........i saw it the other day and thought i would do it later, now i can't find it.  thx
deb
Blank
199177_tn?1332183097
deb, go to your home page then look to your right it will tell you from there how to do it ,if ya need any help just ask .
Avis
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Social Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
3197167_tn?1348972206
Blank
clean_in_ks
KS
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
4522800_tn?1405696702
Blank
VICourageous
ID
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ